Cross Reference Down

Berger, A, Hill, TP, Kaynar, B and Ridder, A (2011). Finite-state Markov Chains Obey Benford's Law. SIAM Journal of Matrix Analysis and Applications 32(3), pp. 665-684.

This work cites the following items of the Benford Online Bibliography:


Berger, A (2005). Multi-dimensional dynamical systems and Benford's law. Discrete and Continuous Dynamical Systems 13(1), pp. 219-237. ISSN/ISBN:1078-0947. DOI:10.3934/dcds.2005.13.219. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2011). Some dynamical properties of Benford sequences. Journal of Difference Equations and Applications 17(2), pp. 137-159. DOI:10.1080/10236198.2010.549012. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), pp. 197-219. ISSN/ISBN:0002-9947. DOI:10.1090/S0002-9947-04-03455-5. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2007). Newtonís method obeys Benfordís law. American Mathematical Monthly 114 (7), pp. 588-601. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Siegmund, S (2007). On the distribution of mantissae in nonautonomous difference equations. Journal of Difference Equations and Applications 13(8-9), pp. 829-845. ISSN/ISBN:1023-6198. DOI:10.1080/10236190701388039. View Complete Reference Online information Works that this work references Works that reference this work
Carslaw, CAPN (1988). Anomalies in Income Numbers: Evidence of Goal Oriented Behavior. The Accounting Review 63(2), pp. 321-327. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), pp. 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work
Feldstein, A and Turner, P (1986). Overflow, Underflow, and Severe Loss of Significance in Floating-Point Addition and Subtraction. IMA Journal of Numerical Analysis 6, pp. 241-251. DOI:10.1093/imanum/6.2.241. View Complete Reference Online information Works that this work references Works that reference this work
Feller, W (1971). An Introduction to Probability Theory and Its Applications. 2nd ed., J. Wiley (see p 63, vol 2). View Complete Reference No online information available Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benfordís law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K and Shiue, JS (1987). Benford's law for linear recurrence sequences. Tsukuba Journal of Mathematics 11(2), pp. 341-351. View Complete Reference No online information available Works that this work references Works that reference this work
Schatte, P (1988). On the uniform distribution of certain sequences and Benfordís law. Math. Nachr. 136, 271-273. DOI:10.1002/mana.19881360119. View Complete Reference Online information Works that this work references Works that reference this work